Volume 32, Issue 3
On Approximation Properties of Modified Sazas-Mirakyan Operators via Jain Operators

P. Patel & V. N. Mishra

Anal. Theory Appl., 32 (2016), pp. 232-241

Published online: 2016-07

Preview Full PDF 274 1207
Export citation
  • Abstract

In the present manuscript, we propose the modification of Jain operators which the generalization of Szasz-Mirakyan operators. These new class operators are linear positive operators of discrete type depending on a real parameters. We give theorem of degree of approximation and the Voronovskaya asymptotic formula.

  • Keywords

Positive linear operators Jain operators Szasz-Mirakyan operator

  • AMS Subject Headings

41A25 41A30 41A36

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard